MathSciNet Relay Station
MathSciNet bibliographic data
MR1986780 (2004d:05190) 05C85 (05C45 68R10 68W05)
Panda, B. S.; Das, Sajal K. A linear time recognition algorithm for proper interval graphs. Inform. Process. Lett. 87 (2003), no. 3, 153–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement